# SDR DALA13034500958

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,528 hours, 46,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT EMERGENCY PATHWAY LIGHTING AT ROWS 18-23D IN THE CABIN WERE INOPERATIVE.  MX FOUND A LOOSE WIRE IN THE CONNECTOR, RECONNECTED THE WIRE AND THE SYS RETURNED TO NORMAL OPERATION.
